Jump to content

Photo

Switch Treatment

acne minocycline

2 replies to this topic

#1 469dma

469dma

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 0
About Me
  • Joined: 27-January 14

Posted 27 January 2014 - 06:45 PM

So,

first of all i have normal-mild acne, nothing big, not on forehead, only some on cheeks, and i have back acne.
im on minocycline since like 4-5 months,  as today i think it stopped working, i know its not a permanent solution,
my dermato put me on 2 pills per day for 3 months then 1 pills a day for 4 months, but im pretty sure i developped an resistance to it, as my knuckles were gettin a lot dry, even cracking sometime. so i stopped taking it each day, im now taking 2-3 per weeks, and plan on stopping gradually. 

Also , my dermato gave me a little set called Obagi clenziderm, ( which is really pricey for nothing ) it consist of a cleanser with Salicylid acid, an pore opener/ toner with salicylid acid again.. and a PB of 5%... so idk about you but it seemed a lot of harsh products for my skin... also my skin was veryyy dry with all those products + minocylcline but my dermato told me not to use a moisturizer as we want my skin to be really dry to clear up.. thats gettin odd since all i see here is that the skin need to be moisturize all the time to keep a balance... ?


So whatever, after looking trought lot of reviews on this forum i decided to give up my harsh skin products and bought an
Cetaphil gentle cleanser, kept my bp of 5% ( it doesn't burn my skin really so i think im fine, im gonna switch up to a 2,5% after the bottle ) and a neutrogena oil free mix moisturizer. 

To date its been my 3-4 days since ive been used those products day and night and downgrade the minocycline dose as well,and whats its coming right now its a lot of whiteheads, which i didnt usually get , is that normal ? its the bacteria coming to the surface ?
also my skin itch sometime, nothing major

like i said i didnt use a moisturizer for a longtime, my skin was always dry cause of the treatment.


Thanks


 


Edited by 469dma, 28 January 2014 - 04:45 PM.


#2 469dma

469dma

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 0
About Me
  • Joined: 27-January 14

Posted 04 February 2014 - 04:42 PM

?



#3 FaithBox

FaithBox

    Junior Member

  • Members
  • Posts & Likes
    Posts: 37
    Likes: 9
About Me
  • Joined: 11-December 13

Posted 04 February 2014 - 10:11 PM

Anything you try is going to take time.  A few weeks. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users